# SDR JGVR2023112202

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800240
- Aircraft time: 13,624 hours, 8,871 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF RUDDER MIDDLE ATTACHMENT UPPER PORTION HINGE BRACKET DUE TO LEVEL 3 CORROSION LOCATED WHERE BOND JUMPER IS ATTACHED. 6931050-60 (2EA), 6931050-60S (1 EA)
